# SDR FDKA2009011700014

- Difficulty date: January 17, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 17,341 hours, 16,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6204 BTV.  EMERGENCY LIGHTS WERE LEFT ON.  CONTRACT MX RECHARGED THE EMERGENCY LIGHT BATTERIES AND OPS CHECKED.
